On asymptotic periodicity of kernel double Markovian operators - Publication - MOST Wiedzy

Search

On asymptotic periodicity of kernel double Markovian operators

Abstract

It is proved that a kernel, doubly Markovian operator T is asymptotically periodic if and only if its deterministic σ-field Σd(T)(equivalently Σd(T∗)) is finite. It follows that kernel doubly Markovian operator T is asymptotically periodic if and only if T∗ is asymptotically periodic.

Citations

  • 0

    CrossRef

  • 0

    Web of Science

  • 0

    Scopus

Details

Category:
Articles
Type:
artykuły w czasopismach
Published in:
POSITIVITY no. 25, pages 149 - 158,
ISSN: 1385-1292
Language:
English
Publication year:
2021
Bibliographic description:
Bartoszek W., Krzemiński M.: On asymptotic periodicity of kernel double Markovian operators// POSITIVITY -Vol. 25,iss. 1 (2021), s.149-158
DOI:
Digital Object Identifier (open in new tab) 10.1007/s11117-020-00754-w
Verified by:
Gdańsk University of Technology

seen 31 times

Recommended for you

Meta Tags